# SDR 04FDEA00345

- Difficulty date: February 7, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FOUND OUTBOARD FLAP, INBOARD FWD HINGE ACTUATOR HOLE (8) INBOARD CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75248 - WINGS - TRAILING EDGE & TRAILING EDGE DEVICES, RT OUTBOARD FLAP INBOARD HINGE BRACKET REPAIR.
